Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 05:13 PM
Sheri
Guest
 
Posts: n/a
Default all of the above

I have been taking aromasin for 1 year now after tamox. I have also tried arimidex, and femara....all with the same side effects only the bone/joint pain felt worse for me on arimidex and femara. I have all of the side effects that you speak of here as well as hair loss. It is a challenge each day to swallow that little pill. When you feel this way it is hard to remember to find the quality in life verses quanity. I have many times considered stopping everything and take my chances but then my mind goes back to the first day of diagnosis and reading my pathology report and I kindly remind myself to be gentle with myself and remain on this medication that seems to show great promise in keeping the cancer cells at bay~my own chances brought me to this place. I was diagnosed at 37 with this challenge and I will keep pushing ahead even though I too feel 82 at the age of 42. My hope and goal is to reach the age of 82 and be able to watch my children grow and have children of their own. If we can endure the chemo effects....the aches and pains from this medication cannot be all bad???? Good luck ladies. My heart goes out to all who understand what it takes to make it through this battle.
Reply With Quote
  #2  
Old 11-08-2007, 08:23 PM
Judith
Guest
 
Posts: n/a
Default LIFE GOES ON

HELLO SHERI<br><br>HOW YOUR COMENTS ON THE MEDICATION RANG HOME TO ME. I have been on arimidex for 15 months now after initially being put on Tamoxifen and ending up in hospital with chest pains.<br>I am experiencing cronic body pain some days its so bad it stops me living a normal life if thats what we have.<br>I also experience a great lack of energy, sleepless nights headaches.<br><br>I like you have to motivate myself to say if its this or not seeing your children grow and marry it has to be this.<br><br>Since having the cancer I have also discovered I have Thiroid problems and High blood presure to add to that kidney problems and arthritas what a laugh. I thought I was managing my Arthritis well before everything else came along all at once. Now Im Balancing one thing with another and medication against medication. I plan to be a servivor but some days are very dificult and I feel very frail at times emotionaly and physicaly. Yes it is a hard daily fight to think posative but we have to what is the alternative.You have to be there to understand.<br><br><br>I have an appointment tomorrow with my oncologist to discuss the body pain and look at medication.Thank God we have the medication that was not available years ago. I also have a Dexa scan booked to look at the bone dencity. Feel free to email me. Your comments helped me.We are all in this together.Lets hope one day our childrenwill be saying thank God there is a cure.<br><br>kind regards judith<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:14 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.